Local analytic solutions of a functional equation
Abstract
All analytic solutions of the functional equation |f(r exp(iθ))|² + |f(1)|² = |f(r)|² + |f(exp(iθ))|² in the annulus P = {z ∈ C : 1 − ε < |z| < 1 + ε} and in the domain D = {z = r exp(iθ) ∈ C : 1 − ε < r < 1 + ε, θ ∈ (−δ, δ)} are found.
References
H. Haruki, A new functional characterizing generalized Joukowski transformations, Aequationes Math. 32 (1987), 327-335.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
2004-05-22
How to Cite
Smajdor, A., & Smajdor, W. (2004). Local analytic solutions of a functional equation. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 203–209. Retrieved from https://studmath.uken.krakow.pl/article/view/13319
Issue
Section
Published